MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calcium gen.2 reagent lot number is 931854.The expiration date was not provided.Reagent issues were excluded as no further cases were reported, and correct reruns were performed with the same reagent.During the field service engineer's follow-up service visit, he inspected the module and found water droplets below the cell rinse unit.He then cleaned the vacuum path and the sample probe, and confirmed that the assay and module were again performing according to specifications.The investigation determined that a component malfunction had caused the event.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable calcium gen.2 assay results for multiple patient samples tested on the cobas 6000 c501 module.The reporter stated that the assay's initial and repeat patient results differed by 3 units.The field service engineer inspected the module and found a droplet leaking from the cell rinse unit.He cleaned the nozzle and teflon tip, repaired the vacuum circuit, and performed a successful mechanical check.The event was not resolved, and the reporter noted consistently lower assay patient results.No questionable result was reported outside the laboratory.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25532559
Report Number1823260-2026-02402
Device Sequence Number9313079
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown